I've been on the pill for almost a year. I'm taking it every night. I'm on the second week of the pack, so the white pills. I missed one night and took it in the morning when I realized. Then took another one at night after approx 12 hours. Next day, I had light pinkish blood stains on my underwear. What does that mean?
You took two doses late and your body sensed the drop in hormones which triggered withdrawal bleeding. You need to be sure to use condoms for seven days after a miss or a pill more than a few hours late. Your period is actually a withdrawal bleed. The 4th week pills are inert-there is no medicine or hormones in them-this drop in hormone is what triggers the withdrawal bleed.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2015 • 1 answer
Posted 26 Aug 2015 • 0 answers
Posted 30 Mar 2016 • 0 answers
Microgestin FE 1.5/30 - On microgestin 1.5/30 ok started Oct 15 was suppose to take the brown pills?
Posted 2 Dec 2016 • 0 answers
Posted 22 Dec 2017 • 0 answers